Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:1 (2010) 17-25  

Quasi-duality Property of Generalized Macaulay-Northcott Modules

Renyu Zhao

Abstract.  Let R be a ring and (S, ) a strictly totally ordered monoid which is also artinian and finitely generated. Then we show that M is an artinian quasi-duality left R-module if and only if the module [] consisting of generalized inverse polynomials over M is a quasi-duality left [[]]-module.

2000 Mathematics Subject Classification: 16W60

Keywords: Quasi-duality module, generalized power series ring, generalized Macaulay-Northcott module.

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013